Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 259, NWS Springfield, MO

May 30, 2008Benton County, Morgan County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 30, 2008, 8:03 PM CDT for Benton County, Morgan County, Missouri. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2008, 8:03 PM CDT (01:03 UTC)
Expired
May 30, 2008, 9:00 PM CDT
In force
57 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Benton County, MO, Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 109 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 8:40 PM CDTTSTM WND DMGLincoln, MOSMALL TREES UPROOTED AND LIMBS SNAPPED IN LINCOLN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
May 30, 2:42 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1877 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1877 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1278 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 310103
SVRSGF
MOC015-141-310200-
/O.NEW.KSGF.SV.W.0259.080531T0103Z-080531T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
803 PM CDT FRI MAY 30 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MORGAN COUNTY IN CENTRAL MISSOURI...
  NORTHERN BENTON COUNTY IN CENTRAL MISSOURI...

* UNTIL 900 PM CDT.

* AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR COLE CAMP...OR 14 MILES NORTHEAST OF
  WARSAW...MOVING EAST AT 39 MPH. THIS STORM IS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STOVER BY 820 PM CDT.
  VERSAILLES BY 835 PM CDT.

THE TOWN OF CROCKERVILLE IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3855 9283 3827 9283 3831 9353 3846 9351
TIME...MOT...LOC 0103Z 267DEG 34KT 3841 9320

$$

SCHAUMANN
2 follow-up statements
000 
WWUS53 KSGF 310120
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
819 PM CDT FRI MAY 30 2008

MOC015-141-310200-
/O.CON.KSGF.SV.W.0259.000000T0000Z-080531T0200Z/
BENTON MO-MORGAN MO-
819 PM CDT FRI MAY 30 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL MORGAN AND NORTHERN BENTON COUNTIES...

AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR CROCKERVILLE...OR 15 MILES WEST OF
VERSAILLES...MOVING EAST AT 42 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  STOVER BY 825 PM CDT.
  VERSAILLES BY 835 PM CDT.

OTHER STRONG THUNDERSTORMS WILL AFFECT TRUMAN LAKE NORTH OF 
WARSAW...INCLUDING TRUMAN LAKE STATE PARK.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3855 9283 3827 9283 3831 9353 3846 9351
TIME...MOT...LOC 0119Z 270DEG 37KT 3841 9307

$$

SCHAUMANN
000 
WWUS53 KSGF 310141
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 PM CDT FRI MAY 30 2008

MOC015-141-310200-
/O.CON.KSGF.SV.W.0259.000000T0000Z-080531T0200Z/
BENTON MO-MORGAN MO-
841 PM CDT FRI MAY 30 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL MORGAN AND NORTHERN BENTON COUNTIES...

AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR STOVER...OR 9 MILES SOUTHWEST OF
VERSAILLES...MOVING EAST AT 47 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL MORGAN AND NORTHERN BENTON COUNTIES.

OTHER STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT TRUMAN LAKE NORTH 
OF WARSAW...INCLUDING TRUMAN LAKE STATE PARK.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3854 9283 3837 9283 3832 9283 3832 9284
      3827 9283 3831 9352 3832 9353 3839 9351
      3855 9284
TIME...MOT...LOC 0141Z 276DEG 41KT 3836 9289

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:50 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 30, 6:50 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
650 PM CDT FRI MAY 30 2008

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

ORGANIZED SEVERE STORMS CONTINUED FROM CENTRAL INTO NORTHEAST MISSOURI
MAINLY NORTH OF INTERSTATE 70 AT LATE AFTERNOON. THIS AREA OF CONVECTION
WAS SUPPORTED BY A PASSING MID LEVEL DISTURBANCE AND THE ENTRANCE REGION
OF 250 MB JET.

FARTHER SOUTH ACROSS THE OZARKS A MID LEVEL CAPPING INVERSION REMAINED
IN PLACE. IN FACT THE 00Z UPPER AIR SOUNDING FROM SPRINGFIELD CONTINUED
TO DEPICT A STOUT CAP WITH 12.5 DEGREES C AT 700 MB. ISOLATED STORMS
HAD DEVELOPED FROM SOUTHEAST KANSAS INTO WEST CENTRAL MISSOURI. HOWEVER
WITH THE LACK OF FORCING CONVECTION HAS STRUGGLED TO OVERCOME THIS CAP.

IT APPEARS SCATTERED CONVECTION WILL CONTINUE TO DEVELOP OVER THE
NEXT FEW HOURS FROM CENTRAL MISSOURI INTO SOUTHEAST KANSAS ON THE
PERIPHERY OF THE 700 MB THERMAL RIDGE. THE MOST FAVORABLE AREAS
FOR SEVERE WEATHER WILL BE ACROSS CENTRAL MISSOURI WHERE SURFACE
BASED CAPE WILL BE NEAR 3000 J/KG AND DEEP LAYERED SHEAR NEAR 40
KTS. THIS WILL SUPPORT SOME VIGOROUS UPDRAFTS AND THE POTENTIAL OF
SEVERE STORMS ACROSS THE LAKE OF THE OZARKS AND TRUMAN LAKE
REGIONS. TORNADIC POTENTIAL APPEARS LOW WITH MOST FAVORABLE SHEAR
PARAMETERS ACROSS EAST CENTRAL MISSOURI. THE OVERALL RISK OF
SEVERE WEATHERS APPEARS TO HAVE DECREASED.

WITH THE LACK OF UPPER LEVEL SUPPORT EXPECT STORM DEVELOPMENT TO
BE DRIVEN BY LOW LEVEL MASS CONVERGENCE ALONG CONVECTIVE OUTFLOW OR
AHEAD OF A WEAK FRONT SAGGING SOUTHEAST INTO THE REGION. WEAKENING
STORMS MAY MAKE INTO FAR SOUTHERN MISSOURI LATE THIS EVENING.

FOSTER

&&

.DISCUSSION...

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
MAIN FOCUS IN THE SHORT TERM WILL BE WITH CONVECTION CHANCES AS A
SURFACE BOUNDARY BECOMES STALLED OUT OVER THE AREA.

CURRENTLY COLD FRONT WAS LOCATED FROM EASTERN KANSAS INTO
NORTHWEST MISSOURI WHILE AN OUTFLOW BOUNDARY FROM PREVIOUS
CONVECTIVE COMPLEX WAS LOCATED FROM EAST CENTRAL MISSOURI INTO
ILLINOIS. CONVECTION WAS JUST BEGINNING TO DEVELOP IN A BAND FROM
JUST NORTH OF KANSAS CITY TO NEAR CHICAGO.

18Z SOUNDING FROM SGF SHOWS A THERMAL CAPPING INVERSION FROM
AROUND 750 TO 700 MB WITH A TEMPERATURE OF 13 DEG C AT 700 MB.
BOTH GFS/NAM WERE UNDERESTIMATING 700MB TEMPS AT 18Z BUT DO ERODE
THE CAP THIS EVENING ACROSS THE CWA. SHOULD SEE CONVECTION DEVELOP
AHEAD OF THE FRONT OVER SOUTHEAST KANSAS THIS EVENING AS THE CAP
ERODES AS WELL AS CONVECTION SLIDING SOUTH INTO CENTRAL MO
COUNTIES WITHIN THE CWA. SUFFICIENT INSTABILITY AND SHEAR EXIST
FOR LARGE HAIL/DAMAGING WIND/ISOLATED TORNADOES WITH CAPES OF 2500
TO 4000 J/KG AND AMPLE WIND SHEAR.

THUNDERSTORMS WILL LIKELY BEGIN TO DIMINISH BY THE LATE EVENING AS
INSTABILITY DECREASES ALTHOUGH COULD SEE A CONVECTIVE COMPLEX
DEVLEOP OVER SOUTHERN KANSAS LATE TONIGHT AND PUSH ACROSS SOUTHERN
MISSOURI TOWARDS MORNING AND ON SATURDAY. FRONT WILL EVENTUALLY
STALL OUT ALONG THE MISSOURI ARKANSAS BORDER ON SATURDAY WITH THE
MAIN CONVECTIVE CHANCES TO REMAIN AROUND THE FRONT THROUGH THE
REST OF THE WEEKEND.

LINDENBERG

LONG TERM (MONDAY - FRIDAY)...
LOW CONFIDENCE IN THE EXTENDED PERIOD IS BASED ON HOW THE MAIN
FRONTAL BOUNDARY PROGGED TO MOVE THROUGH THE REGION ON SATURDAY
AFFECTS THE OVERALL PRECIPITATION CHANCES NEXT WEEK WITH SUBTLE
SHORT WAVES MOVING THROUGH A MEAN ZONAL FLOW SCENARIO. HAVE
HIGHLIGHTED THE BEST POTENTIAL OF PRECIPITATION MONDAY MORNING AS
THE FRONTAL BOUNDARY IS EXPECTED TO MOVE NORTHWARD THROUGH THE
FORECAST AREA. TIMING WILL BE AN ISSUE FOR LATEST SHIFTS BUT THE
OVERALL SCENARIO SEEMS TO BE FINE AS THE MAIN FORCING AND PRESSURE
SYSTEM REMAINING NEAR THE FORECAST AREA. THE PROBLEM FOR NEXT WEEK
IS BASED ON OVERNIGHT MESOSCALE CONVECTIVE COMPLEXES DEVELOPING
ALONG THE NOSE OF THE LOW LEVEL JET SOMEWHERE IN THE PLAINS AND MID
WEST. IF THE SURFACE BOUNDARY REMAINS CLOSE ENOUGH TO THE AREA...AND
CORFIDI VECTORS FORECAST A SOUTHEAST/EAST DIRECTION...THE COULD LEAD
TO A LARGE SCALE PRECIPITATION EVENT WITH THE MAIN TIME FRAME OF
PRECIPITATION DURING THE LATE EVENING AND EARLY MORNING HOURS. LATER
FORECASTS WILL NEED TO PLAY CLOSE ATTENTION TO THE APEX OF THE LOW
LEVEL JET...SURFACE FRONTAL POSITION AND SHORT WAVE INDUCED
THUNDERSTORM ACTIVITY. JLT

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

&&

.AVIATION...

FOR THE 00Z TAFS...MAIN FORECAST AND AVIATION PROBLEMS DEAL WITH
CONVECTION LATER THIS EVENING AND DURING THE OVERNIGHT PERIOD.
ISOLATED THUNDERSTORMS DEVELOPING NEAR KCNU...NORTHEAST TOWARD
KSZL WILL LIKELY CONTINUE TO DEVELOP AND MOVE SOUTHEAST DURING THE
EVENING. TIMING WILL REMAIN A PROBLEM SO I INTRODUCED
THUNDERSTORMS IN THE VICINITY AT KJLN AROUND 2Z...AND 3Z FOR KSGF.
LOCALIZED MVFR/IFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE BUT
NOT ENOUGH FOR A TEMPORARY PERIOD AS IF ANY THUNDERSTORMS THAT
PRODUCE THESE CONDITIONS WILL BE BRIEF AND LAST LESS THAN A HALF
HOUR. AFTER 12Z SATURDAY...ON GOING THUNDERSTORMS WILL BE
PROBLEMATIC WITH MORE POSSIBILITIES OF BRIEF MVFR/IFR CEILINGS AND
VISIBILITIES. TOO EARLY TO INCLUDE IN THIS TAF FORECAST.

JLT

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 30, 5:06 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 PM CDT FRI MAY 30 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-312215-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
506 PM CDT FRI MAY 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60
MPH...LOCALLY HEAVY RAINFALL AND AN ISOLATED TORNADO IS POSSIBLE.

  AREAS AFFECTED AND TIMING:

LATE THIS AFTERNOON AND EARLY EVENING...THUNDERSTORMS ARE
EXPECTED TO SLOWLY MOVE SOUTHWARD OVER CENTRAL MISSOURI...AND INTO
WEST CENTRAL MISSOURI AND THE LAKE OF THE OZARKS REGION. HAIL UP
TO THE SIZE OF GOLF BALLS...DAMAGING WINDS AND LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE.

  DISCUSSION:

A COLD FRONT WILL SHIFT SOUTHWARD INTO THE AREA AND INTERACT WITH
A MOIST AND UNSTABLE AIRMASS. STRONG TO SEVERE STORMS WILL DEVELOP
ALONG AND AHEAD OF THIS FRONT.

THE HIGHEST PROBABILITY OF SEVERE WEATHER WILL REMAIN OVER
CENTRAL...WEST CENTRAL MISSOURI...AND INTO SOUTHEAST KANSAS WHERE
THE HIGHEST WIND SHEAR AND INSTABILITY WILL COMBINE TO BRING THE
POSSIBILITY OF LARGE HAIL AND ISOLATED TORNADOES. THESE HAZARDS
ARE MAINLY EXPECTED ALONG AND NORTH OF A PITTSBURG KANSAS TO
CAMDENTON MISSOURI LINE.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE ACROSS THE
AREA...ESPECIALLY IN AREAS THAT RECEIVE MULTIPLE STORMS
IN A SHORT PERIOD OF TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LEFT OVER SATURDAY MORNING THUNDERSTORMS ARE EXPECTED TO SPREAD
ACROSS THE REGION...BEFORE ENDING BEFORE NOON. THERE MAY BE ENOUGH
SHEAR AND INSTABILITY PRESENT FOR THE POSSIBILITY OF STRONG TO
SEVERE STORMS. THE PRIMARY HAZARDS WILL BE LARGE HAIL...DAMAGING
WINDS AND LOCALLY HEAVY RAINFALL.

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE SATURDAY NIGHT INTO
MONDAY AS A FRONTAL BOUNDARY REMAINS IN THE REGION AND SEVERAL
UPPER LEVEL DISTURBANCES MOVE THROUGH.

THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK
AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED NORTH OF A FORT SCOTT
KANSAS TO CAMDENTON MISSOURI LINE FROM 6 TO 9 PM. SOUTH OF THIS
LINE SPOTTER ACTIVATION IS POSSIBLE AFTER 8 PM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

JLT

In the hours before

Special weather statement, May 30, 7:51 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
751 PM CDT FRI MAY 30 2008

MOZ055-310130-
BENTON MO-
751 PM CDT FRI MAY 30 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN BENTON COUNTY UNTIL 830 PM
CDT...

AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LINCOLN...OR 11 MILES SOUTHEAST OF
WINDSOR...MOVING EAST AT 30 MPH.

THIS STORM WILL BE NEAR...
  COLE CAMP BY 805 PM CDT.

THE TOWN OF CROCKERVILLE IS IN THE PATH OF THIS STORM.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:49 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Miller, Morgan56 min
May 30, 9:43 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Miller, Morgan62 min
May 30, 10:10 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade65 min
May 30, 10:24 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Phelps, Pulaski66 min
May 30, 10:25 PM CDTSevere Thunderstorm WarningSGFDade, Dallas, Greene, Polk65 min
May 30, 10:43 PM CDTSevere Thunderstorm WarningSGFCamden, Miller62 min
May 30, 10:58 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence47 min
May 31, 9:41 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton64 min
May 31, 12:31 PM CDTSevere Thunderstorm WarningSGFJasper46 min
May 31, 1:13 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton46 min
May 31, 1:45 PM CDTSevere Thunderstorm WarningSGFBarton60 min
May 31, 2:35 PM CDTFlash Flood WatchSGFBarry, Barton, Cedar, Christian, Dade, Dallas and 21 more40 hr
May 31, 4:14 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon39 min
May 31, 6:48 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon30 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.